Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,
I wonder why do I have stomach ache that lasts for an hour after I take a capsule of multivitamins. I take the capsule with food.
Thanks,

Maples

Loading...

I don't know if your eating anything prior to taking the capsules, but if you aren't then that's probably a good reason as to why your stomach hurts. You need to have something in your stomach to soak it up.
Reply

Loading...

I have the same problem too. My stomach hurts after taking a multivitamin tablet when taken with food, and it lasts almost all day long...I take One a Day weight smart advanced. It's been day two taking these and I don't know what to do. Help????
Reply

Loading...

I feel the same thing. I tried breaking the tablet into half, and even quarter, and my stomach feels the same way. The scary thing is, the other day I bought cold compressed olive oil, and flax-seed oil and they have the same effect on me, I don't know what it is. Can someone help me?
Reply

Loading...

I can help..

I'm 80 years old, when I was a young man my mother said you have to take vatamins...Take one a day. I took them for years and for years I had these terrible stomach aches, every day. One day while at work, I was building a duplex for my dad, and it was lunch time, we get a board and place it at our back, sit on the floor and eat. One of the stucco guys said" phil why aren't you eating" I said because of the darn stomach ache. He proceded to tell me.....You know you remind me of a guy with the same problem, and it turned out to be the ...One a day vitamins he was taking...The next they all went away... I said your kidding...thats what I'm taking....I quit the one a days and the very next day all my stomach problems...GONE. True story.

I went to doctors for all kinds of tests, I thought I had stomach cancer.

I hope this is helpful or maybe someone with stomach problems can read this and it's useful.

_[removed]_.......6/22/2008 4:48 pm
Reply

Loading...

maybe don't try the hard stuff like a centrum multivitamin, instead by the vitamins that are for kids and eat those. They taste great and they don't hurt your tummy!
Reply

Loading...

Some multivitamin brands make my stomach hurt and some don't. So if your stomach hurts after taking a multivitamin, try another brand.
Reply

Loading...

i just read on another site that it is the IRON in multi-vitamins that, most of the time, is the culprit. i have noticed that on the label of some vitamins it'll say, "without iron" in big letters across the front. so i would give iron-free vitamins a try. also, i've noticed that if i cover the vitamin (with iron) in honey before i swallow it, it doesn't make my stomach hurt.
-samuel seed
Reply

Loading...

I have the same problem, not just with the One A Day either. I found taking the multi with milk eliminates this stomach ache. I don't know if it does anything to the absorbtion, though. I hope not because this is the only way I can take it w/out any stomach discomfort. Otherwise if I take it while I'm eating, not after I've finished, I can usually avoid the stomach discomfort as well. I have to take it in between bites of food. Otherwise if I wait until after I've finished, I will definitely get stomach discomfort.
Reply

Loading...

I have a similar problem when taking the Juice Plus supplement.
You're suppose to take, as an adult, two of each kind (vegetables and fruits) every day (4 total) and after 2 weeks I think, I started to have that stomach pain soon after taking them. I tried to take them with my breakfast, to take them separately i.e. breakfast and lunch, and even to just take one of each... if I don't take enough food with them...it hurts bad...
Does anyone know what's in those pills that can cause such trouble? does anyone experience the same side effect of the Juice plus supplement. I'm thinking I should just quit taking them.
My son's taking them too and don't suffer from that side effect. Weird! Any advise?
Reply

Loading...

I am sorry for everyone having this issue. I got the juice plus gummies for my daughter she is 4 with a low immune system and had TERRIBLE cramping ever night for 1 hr. She cried so bad it was awful. We stopped immidatly. Then Boom no pain!
Reply

Loading...

I suffer from terrible central epigastric pain not only when I take vitamins but from other supplements, digestive enzymes and "super greens". I have tried all ways of taking them: with food, without food, with milk, without milk to no avail. I also suffer from loose yellowish stools. The Specialists I've seen have not made a single diagnosis. I have had all the tests: HIDA scan, endoscopic ultrasound, colonoscopy and numerous blood tests. Most of my blood nutrient levels show borderline low-abnormal low.
HELP! Doesn't anyone know what the problem could be. I was thinking it has something to do more at the ionic and molecular level.
Reply

Loading...

when taking a multivitamin, you do not want to have an empty stomach. if you have a sensitive stomach, it could tear up your lining. try eating yogurt before taking your vitamins. the yogurt will provide a coating while you digest it and it will also boost your immune system.
Reply

Loading...

i used to have yellow stools with lack of bile. u need ox bile and liver herbs to increase bile this will stop yellow stools and pancreatin digestive enzymes
Reply

Loading...

You may have vitamin related stomach pain from the soy in many pill form vitamins if you have a soy intolerance. I just found out this is one reason I have this reaction. If I drink soy milk same reaction. I am fine with most soy free liquid form vitamins and vitamin drinks.
Reply

Loading...